BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Complex Dynamics in Pendulum-Type Equations with Variable Length

Participants in the publication
Alessandro Margheri (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
Carlota Rebelo (Author)
Fabio Zanolin (Author)

Date of Publication
2013-04-05

Where published
Journal of Dynamics and Differential Equations

Publication Identifiers

Publisher
Springer Science and Business Media LLC

Volume
25
Number
3

Number of pages
25
Starting page
627
Last page
652

Document Identifiers
DOI - https://doi.org/10.1007/s10884-013-9295-4
URL - http://dx.doi.org/10.1007/s10884-013-9295-4


Export

APA
Alessandro Margheri, Carlota Rebelo, Fabio Zanolin, (2013). Complex Dynamics in Pendulum-Type Equations with Variable Length. Journal of Dynamics and Differential Equations, 25, 627-652. http://dx.doi.org/10.1007/s10884-013-9295-4

IEEE
Alessandro Margheri, Carlota Rebelo, Fabio Zanolin, "Complex Dynamics in Pendulum-Type Equations with Variable Length" in Journal of Dynamics and Differential Equations, vol. 25, pp. 627-652, 2013. 10.1007/s10884-013-9295-4

BIBTEX
@article{49503, author = {Alessandro Margheri and Carlota Rebelo and Fabio Zanolin}, title = {Complex Dynamics in Pendulum-Type Equations with Variable Length}, journal = {Journal of Dynamics and Differential Equations}, year = 2013, pages = {627-652}, volume = 25 }